Slavnov–Taylor identities

From Wikipedia, the free encyclopedia
Jump to navigation Jump to search

In quantum field theory, a Slavnov-Taylor identity is the non-Abelian[1] generalisation of a Ward-Takahashi identity, which in turn is an identity between correlation functions that follows from the global or gauged symmetries of a theory, and which remains valid after renormalization. The identity was originally discovered by Gerard 't Hooft [2], and it is named after Andrei Slavnov and John C. Taylor who rephrased the identity to hold off the mass shell.[3][4] .

References[edit]

  1. ^ Weinberg, Steven (1995). The quantum theory of fields. Vol. 2. Cambridge university Press. p. 76. ISBN 9780521550024. 
  2. ^ 't Hooft, G. (1971). "Renormalization of Massless Yang-Mills Fields". Nucl. Phys. B. 33 (1): 173–199. doi:10.1016/0550-3213(71)90395-6. 
  3. ^ Taylor, J. C. (1971). "Ward identities and charge renormalization of the Yang-Mills field". Nucl. Phys. B. 33 (2): 436–444. Bibcode:1971NuPhB..33..436T. doi:10.1016/0550-3213(71)90297-5. 
  4. ^ Slavnov, A. A. (1972). "Ward identities in gauge theories". Theoretical and Mathematical Physics. 10 (2): 99–104. Bibcode:1972TMP....10...99S. doi:10.1007/BF01090719. 

External links[edit]